Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Respected sir/madam I have been taking escitalopram since 2 months. Since 7 days I am experiencing severe hair fall. I also have hypothyroidism. But it is in control now. I had no hair fall before. Can this drug cause hair fall? What should I do?

4 Doctors Answered
No it will not cause hair fall.
Due to hypothyroidism.
No.
no problem..You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.